# SDR CALA2022012400210

- Difficulty date: January 23, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N75428
- Make and model: Boeing 737900
- Aircraft serial: 31633
- Aircraft time: 41,923 hours, 14,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 218945
- Condition: Failed
- Location: Row 6/7 Def
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ITEM CREATED TO FLAG SDR FOR AIRCRAFT 428 WHILE IN C-CHECK IN GYR.  MAIN CABIN EMERGENCY LIGHTS OVERHEAD RH ROWS 3 THRU 12 AND RH 33,36 LH ROW 35 DO NOT OPERATE, WRITTEN UP ON AERSALE NON ROUTINE 003497 CARD 25408. SDR FLAGGED FOR ITEM.  ITEM WORKED IN GYR, REMOVED AND REPLACED 003497 CARD 25408 PASS CABIN LIGHTING EMER CHARGER MID RH IAW B737 AMM 33-51-06-960-805 OPS CHECK GOOD IAW B737 AMM SUBTASK 33-51-06-710-004. WORKED TRANSCRIBED ON AERSALE NON ROUTINE
